Volume 26, Issue 3 (IJIEPR 2015)                   IJIEPR 2015, 26(3): 247-257 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Vahidi A, Aliahmadi A, Hamidi M R, Jahani E. An efficient approach for solving layout problems. IJIEPR. 2015; 26 (3) :247-257
URL: http://ijiepr.iust.ac.ir/article-1-591-en.html
1- Iran University of Science & Technology
2- Iran University of Science & Technology , pe@iust.ac.ir
Abstract:   (2812 Views)

This paper offers an approach that could be useful for diverse types of layout problems or even area allocation problems. By this approach there is no need to large number of discrete variables and only by few continues variables large-scale layout problems could be solved in polynomial time. This is resulted from dividing area into discrete and continuous dimensions. Also defining decision variables as starting and finishing point of departments in area makes it possible to model layout problem so. This paper also provides new technique that models basic constraints of layout problems.

AWT IMAGE

Full-Text [PDF 426 kb]   (1332 Downloads)    
Type of Study: Research | Subject: Facilities Design & or Work Space Design
Received: 2014/04/18 | Accepted: 2016/01/24 | Published: 2016/01/24

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb